MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 168-450
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation, and patient¿s concern of the product.
 
Event or Problem Description
Healthcare professional reported right side "deflation" and exchange from textured to smooth due to the patient¿s concern of the product.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, d9, h2, h3, h6.Device evaluation: analysis of the returned device identified: crease fold, wear abrasion, opening on posterior and yellow biological tissue.Leak test and microscopic analysis was performed which identified: sharp opening on posterior.A dimension measurement in the shell was performed which identify the thickness within specification.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: a sharp opening on posterior assessed as an unidentified (tear) opening.
 
Event or Problem Description
Healthcare professional additionally reported right side "textured implants.Device has bee explanted.

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11634147
Report Number9617229-2021-05212
Device Sequence Number3658241
Product Code FWM
UDI-Device Identifier10888628000865
UDI-Public10888628000865
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2019
Device Model Number168-450
Device Catalogue Number168-450
Device Lot Number2773174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight100